# SDR VNAA2019062971102

- Difficulty date: June 27, 2019
- Submitted: June 29, 2019
- Operation: Air carrier
- Aircraft: N594NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15407
- Aircraft time: 7,846 hours, 7,114 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Message
- Condition: Illuminated
- Location: Nlg Steering
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED A NWS INOP CAUTION MESSAGE.  LANDED WITHOUT INCIDENT AND WERE ABLE TO RESET SYSTEM AND TAXI TO THE GATE ON THEIR OWN.
